# SDR ASAA2018111226836

- Difficulty date: November 12, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 59,187 hours, 27,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Dim
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS LT OVERWING EMERGENCY EXIT LIGHT IS VERY DIM. GROUNDED - YES. RELAMPED & OPS NOW NORMAL.
